Maximum Likelihood Estimation in the Fractional Vasicek Model
Articles
Stanislav Lohvinenko
Taras Shevchenko National University of Kyiv, Ukraine
Kostiantyn Ralchenko
Taras Shevchenko National University of Kyiv, Ukraine
Published 2017-12-20
https://doi.org/10.15388/LJS.2017.13674
PDF

Keywords

fractional Brownian motion
fractional Vasicek model
maximum likelihood estimation
strong consistency
asymptotic normality

How to Cite

Lohvinenko S. and Ralchenko K. (2017) “Maximum Likelihood Estimation in the Fractional Vasicek Model”, Lithuanian Journal of Statistics, 56(1), pp. 77-87. doi: 10.15388/LJS.2017.13674.

Abstract

We consider the fractional Vasicek model of the form dXt = (α-βXt)dt +γdBHt , driven by fractional Brownian motion BH with Hurst parameter H ∈ (1/2,1). We construct the maximum likelihood estimators for unknown parameters α and β, and prove their consistency and asymptotic normality.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy